advertisement
Question
Posted by: Mweb | 2004/11/02

Re: Clomid

Hi Guys,

Can anybody tell me, I took my first course of Clomid last month (06-10) as my LMP was on the 02/10/2004. My period is due today (02/11/2004) - I've got a 32 days cycle (I did the homework on the right time - on my ovulation period)

Im just holding thumbs, and I think this is my month ladies!!!

Can I take HTP now(would it be accurate) or is it too early?
Is it possible that cause I've used Clomid my period can be delayed?

Your help is much appreciated!!!!!!

Mweb


Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It's a bit early. Wait 3-4 days.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: RDK | 2004/11/02

Hi
I dont think that Clomid would cause a delay in your period. Clomid stimulates ovulation, so if conception didnt take place I'm thinking that it would then bring your period along.
Clomid helped me conceive and this just after having completed the first course. Found out last week and am now almost 6 wks pregnant. Either wait a few days and then do a HPT but I've also read that you can do a HPT as early as 1 day after having missed a period although some might say that it's a bit too early. Good Luck, I hope that this is indeed your month.

Reply to RDK

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement